# SDR ASOA20120830083

- Difficulty date: August 30, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- Aircraft time: 27,584 hours, 21,020 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530292001
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK CENTER OMEGA BEAM FRAME 59 HAS CORROSION (LOCAL LEVEL 2) ON SIDEWALL UNDERNEATH FASTENER AT CROSSBEAM ATTACHMENT POINT.  MX PERFORMED REPAIR BY INSTALLING FABRICATED REPAIR DOUBLER AT CENTER OMEGA BEAM AT FRAME 59 CROSSBEAM ATTACHMENT IAW SRM 53-00-10.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
